RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 4, Pages 205–224 (Mi izv82)  

This article is cited in 12 scientific papers (total in 12 papers)

Entire functions of several variables with given behaviour at infinity

R. S. Yulmukhametov

Bashkir State University

Abstract: A theorem is proved on the possibility of asymptotically approximating a plurisubharmonic function with finite order of growth by the logarithmic modulus of an entire function.

DOI: https://doi.org/10.4213/im82

Full text: PDF file (1101 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:4, 857–876

Bibliographic databases:

MSC: 32F05
Received: 20.06.1995

Citation: R. S. Yulmukhametov, “Entire functions of several variables with given behaviour at infinity”, Izv. RAN. Ser. Mat., 60:4 (1996), 205–224; Izv. Math., 60:4 (1996), 857–876

Citation in format AMSBIB
\Bibitem{Yul96}
\by R.~S.~Yulmukhametov
\paper Entire functions of several variables with given behaviour at infinity
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 4
\pages 205--224
\mathnet{http://mi.mathnet.ru/izv82}
\crossref{https://doi.org/10.4213/im82}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1416928}
\zmath{https://zbmath.org/?q=an:0893.32015}
\transl
\jour Izv. Math.
\yr 1996
\vol 60
\issue 4
\pages 857--876
\crossref{https://doi.org/10.1070/IM1996v060n04ABEH000082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WC49900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747018436}


Linking options:
  • http://mi.mathnet.ru/eng/izv82
  • https://doi.org/10.4213/im82
  • http://mi.mathnet.ru/eng/izv/v60/i4/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Yulmukhametov, “Entire Functions with Given Asymptotic Behavior”, Funct. Anal. Appl., 32:3 (1998), 183–191  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. Kh. Musin, “A Paley–Wiener type theorem for a weighted space of infinitely differentiable functions”, Izv. Math., 64:6 (2000), 1271–1295  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions on $\mathbb R^n$”, Sb. Math., 195:10 (2004), 1477–1501  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. T. Akhtyamov, “On the Weighted Space of Entire Functions in $\mathbb C^n$”, Math. Notes, 83:4 (2008), 445–453  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. S. Krivosheev, “Invariantnye podprostranstva v vypuklykh oblastyakh iz $\mathbb C^n$”, Ufimsk. matem. zhurn., 1:2 (2009), 53–74  mathnet  zmath  elib
    6. I. Kh. Musin, P. V. Fedotova, “O klasse beskonechno differentsiruemykh funktsii na neogranichennom vypuklom mnozhestve v $\mathbb R^n$, dopuskayuschikh golomorfnoe prodolzhenie v $\mathbb C^n$”, Ufimsk. matem. zhurn., 1:2 (2009), 75–100  mathnet  zmath  elib
    7. A. S. Krivosheev, “Invariantnye podprostranstva v vypuklykh oblastyakh iz $\mathbb C^n$”, Ufimsk. matem. zhurn., 1:3 (2009), 65–86  mathnet  zmath  elib
    8. A. S. Krivosheev, “Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb C^n$”, St. Petersburg Math. J., 22:4 (2011), 615–655  mathnet  crossref  mathscinet  zmath  isi
    9. Abanin A.V., Pham Trong Tien, “Continuation of holomorphic functions with growth conditions and some of its applications”, Studia Mathematica, 200:3 (2010), 279–295  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Fam Ch.T., “Opisanie sopryazhennykh k prostranstvu freshe beskonechno differentsiruemykh funktsii s vesovymi otsenkami vsekh proizvodnykh v \it{r}^{\it{n}}”, Izvestiya vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Seriya: Estestvennye nauki, 2011, no. 6, 19–23  elib
    11. Musin Il'dar Khamitovich, Yakovleva P.V., “On a space of smooth functions on a convex unbounded set in R-n admitting holomorphic extension in C-n”, Cent Eur J Math, 10:2 (2012), 665–692  crossref  mathscinet  zmath  isi  elib  scopus
    12. Abanin A.V. Ishimura R. Khoi L.H., “Convolution Operators in a(-Infinity) for Convex Domains”, Ark. Mat., 50:1 (2012), 1–22  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:257
    Full text:102
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020